Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pregnant, severe lower abdominal pain below navel, taken painkillers. Is it safe?

Hi Doctor..I am in 7th mnth of my pregnancy... day before yesterday i had severe pain in lower abdomen .. i mean 4 inch below my naval.. it was unbearable.. is it okay/normal, i really got scared.. was unable to get up from from bed, pain was only at that single point.. felt like some thing is strechingfrom that point. I took pain killer prescribed by my gynac but soem friends suggest that we shoud not take pain killers during this period. pls help me .
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
sometimes with advancing pregnancy due to stretching of uterus and on and off braxton hicks contractions you may felt tightening,
but if pain is very severe and gets repeated better to get examined once to avoid the possibility of preterm labor,
as you took tablet with prescription of your doctor only and that too only one tablet usually nothing will happen.
take care.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor